advertisement
Question
Posted by: tinx | 2009/03/09

Please can you help me?

Hi There

Please can you help me? im using the pill ..
i had my period for the full 7 days and then it stopped for 2 days
now iets back or dont know what it is red &  bloody

what can it be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may be breakthrough bleeding. If it is the first time it has happened and you have taken the Pill regularly, give it a few days and see what happens.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement